| Model Number |
0998-UC-3023-65 |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before use , the cs300 intra-aortic balloon pump (iabp) unit has a screen display sandstorm.There was no patient involvement.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate the issue.The fse stated that the problem occurred due to poor contact between pcb color vide receiver and cable display to video receiver.So, in order to fix the issue, the fse replaced those parts.The unit was then returned to the customer and cleared for clinical use.
Event or Problem Description
It was reported that before use , the cs300 intra-aortic balloon pump (iabp) unit has a defective screen display showing screen display sandstorm.There was no patient involvement.